Puppy Forum and Dog Forums banner

1 - 3 of 3 Posts

·
Registered
Joined
·
130 Posts
Discussion Starter #1 (Edited)
Perlita had pink eye and I took her into the vet to get some antibiotics. We've been putting the drops in her eye every day since Friday. Since about Sunday night, she's had no appetite and had a bit of diarrhea. But otherwise she still has lots of energy and is happy. She is also happily eating treats- bread, cucumbers, etc. Could this lack of appetite be because of the antibiotics? I've read that could happen from oral antibiotics, but from just eye drops? Should I take her in to make sure it's not something else?

We stop the drops on Friday, maybe I should wait to see if she improves this weekend?
 

·
Registered
Joined
·
1,043 Posts
You could wait until Friday, or call your vet to discuss it. Most vets want to hear of any potential adverse reactions to medications. They might have a simple solution, or they may ask you to come back in.
 

·
Registered
Joined
·
6,415 Posts
Try feeding dog food or boiled chicken mixed in with the dog food. If the dog is eating bread and cukes, it may have an upset stomach.
 
1 - 3 of 3 Posts
Top